RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2012, Volume 57, Issue 1, Pages 35–61 (Mi tvp4431)  

This article is cited in 2 scientific papers (total in 2 papers)

On local mixing conditions for SDE approximations

A. Yu. Veretennikova, S. A. Klokovb

a University of Leeds
b Omsk Branch of Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/tvp4431

Full text: PDF file (750 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2013, 57:1, 110–131

Bibliographic databases:

Received: 05.01.2007
Revised: 05.07.2011

Citation: A. Yu. Veretennikov, S. A. Klokov, “On local mixing conditions for SDE approximations”, Teor. Veroyatnost. i Primenen., 57:1 (2012), 35–61; Theory Probab. Appl., 57:1 (2013), 110–131

Citation in format AMSBIB
\Bibitem{VerKlo12}
\by A.~Yu.~Veretennikov, S.~A.~Klokov
\paper On local mixing conditions for SDE approximations
\jour Teor. Veroyatnost. i Primenen.
\yr 2012
\vol 57
\issue 1
\pages 35--61
\mathnet{http://mi.mathnet.ru/tvp4431}
\crossref{https://doi.org/10.4213/tvp4431}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201641}
\zmath{https://zbmath.org/?q=an:06176063}
\elib{http://elibrary.ru/item.asp?id=20732941}
\transl
\jour Theory Probab. Appl.
\yr 2013
\vol 57
\issue 1
\pages 110--131
\crossref{https://doi.org/10.1137/S0040585X97985777}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000315946800006}
\elib{http://elibrary.ru/item.asp?id=20442523}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876999627}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4431
  • https://doi.org/10.4213/tvp4431
  • http://mi.mathnet.ru/eng/tvp/v57/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Leimkuhler B., Matthews Ch., Stoltz G., “The Computation of Averages From Equilibrium and Nonequilibrium Langevin Molecular Dynamics”, IMA J. Numer. Anal., 36:1 (2016), 13–79  crossref  mathscinet  zmath  isi
    2. Krumscheid S., “Perturbation-Based Inference For Diffusion Processes: Obtaining Effective Models From Multiscale Data”, Math. Models Meth. Appl. Sci., 28:8 (2018), 1565–1597  crossref  mathscinet  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:428
    Full text:61
    References:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020